MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION

BOSTON SCIENTIFIC CORPORATION ALLIANCE II; SYRINGE, BALLOON INFLATION
Model Number M00550600
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific corporation that an alliance ii inflation syringe was being prepared for use in the esophagus during a dilation procedure to treat stenosis performed on (b)(6) 2026.During preparation, the gauge does not show the pressure of the balloon during inflation.The same problem occurred with the second balloon with different lot number.The procedure was not completed and was canceled; however, the patient was not sedated when the procedure was canceled.There were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0902 captures the reportable event of inflation device gauge reading inaccurate.Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.The exact device expiration date is unknown; however, it was reported that the device was not expired.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h6: -imdrf device code a0902 captures the reportable event of inflation device gauge reading innacurate.Block d4, h4: detailed product information was not provided to bsc.We completed a good-faith effort to obtain the information.The exact device expiration date is unknown; however, it was reported that the device was not expired.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product-specific information.If additional details become available, a supplemental report will be submitted.Block h11: investigation results the device was not returned for analysis and was reported to be not available for return; therefore, a technical analysis could not be performed.Media inspection of the device photo showed evidence of inaccurate reading.With all available information, boston scientific concludes the reported event of gauge reading inaccurate was confirmed.The results of the media analysis performed on the not returned device found evidence of inaccurate readings from the video attached.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unable to exclude device problem.A risk review was completed and confirmed that the event of gauge reading inaccurate and cancelled/rescheduled - pre-sedation/no sedation was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.A review of the manufacturing documentation for this device was unable to be performed as the lot number is unknown.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.

Brand Name
ALLIANCE II
Common Device Name
SYRINGE, BALLOON INFLATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORK LIMITED
cork business technology park
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24531255
Report Number3005099803-2026-00848
Device Sequence Number8972006
Product Code MAV
UDI-Device Identifier08714729746737
UDI-Public(01)08714729746737
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K922573
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00550600
Device Catalogue NumberM00550600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/10/2026
Supplement Date Received by Manufacturer02/26/2026
Initial Report FDA Received Date03/06/2026
Supplement Report FDA Received Date03/25/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown